# SDR AALA202105119016

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 65,810 hours, 24,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE277000
- Part serial: FR1569
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ASSIST BOTTLE SHOWING LOW PRESSURE. SERVICED DOOR ASSIST BOTTLE IAW WORKCARD 26L80052003, OPS CHECK GOOD.
